Bulletin of the American Mathematical Society

Failure of a quadratic analogue of Serre's conjecture

S. Parimala

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 962-964.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538368

Mathematical Reviews number (MathSciNet)
MR0419427

Zentralblatt MATH identifier
0353.15035

Subjects
Primary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx]
Secondary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]

Citation

Parimala, S. Failure of a quadratic analogue of Serre's conjecture. Bull. Amer. Math. Soc. 82 (1976), no. 6, 962--964. https://projecteuclid.org/euclid.bams/1183538368


Export citation

References

  • 1. H. Bass, Unitary algebraic K-theory, Algebraic K-theory. III (Proc. Conf., Seattle Res. Center, Battelle Memorial Inst., 1972), Lecture Notes in Math., vol. 343, Springer-Verlag, Berlin and New York, 1973, pp. 57-265. MR 51 #8211.
  • 2. H. Bass, Quadratic modules over polynomial rings (to appear).
  • 3. H. Bass, E. H. Connell, and D. L. Wright, Locally polynomial algebras are symmetric algebras (to appear).
  • 4. D. Ferrand, Les modules profectifs de type fini sur un anneau de polynômes sur un corps sont libres, Séminaire Bourbaki, Exposé 484, Juin 1976.
  • 5. G. Horrocks, Projective modules over an extension of a local ring, Proc. London Math. Soc. (3) 14 (1964), 714-718. MR 30 #121.
  • 6. D. Husemoller and J. Milnor, Symmetric bilinear forms, Ergebnisse der Mathematik, Band 73, Springer-Verlag, Berlin and New York, 1973.
  • 7. M. Karoubi, Périodicité de la K-théorie hermitienne, Algebraic K-theory. III (Proc. Conf. Seattle Res. Center, Battelle Memorial Inst., 1972), Lecture Notes in Math. vol. 343, Springer-Verlag, Berlin and New York, 1973, pp. 301-411. MR 48 #3656c.
  • 8. M. Knebusch, Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1969/70, 93-157. MR 42 #6001.
  • 9. S. Parimala, Projective modules and hermitian matrices, J. Pure Applied Algebra 7 (1976), 5-14.
  • 10. S. Parimala and R. Sridharan, Projective modules over polynomial rings over division rings, J. Math. Kyoto Univ. 15 (1975), 129-148. MR 51 12935.
  • 11. D. Quillen, Projective modules over polynomial rings, Invent. Math, (to appear).